MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT CA 19-9XR

ABBOTT GERMANY ARCHITECT CA 19-9XR
Catalog Number 02K91-39
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.An evaluation is in process.A final report will be submitted when the evaluation is complete.This report is being filed on an international product, architect ca19-9 list (b)(4) that has a similar product distributed in the us, list number (b)(4).
 
Event or Problem Description
The following data was provided from the architect sid (b)(6) initial 1865.3 u/ml.Which was compared to a result from another method: 500 u/ml.There is no information on the patients clinical history.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT CA 19-9XR
Common Device Name
CA 19-9
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key7638655
Report Number3002809144-2018-00073
Device Sequence Number16764723
Product Code NIG
UDI-Device Identifier00380740137304
UDI-Public00380740137304
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K052000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2018
Device Catalogue Number02K91-39
Device Lot Number82031M800
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-01 SN (B)(4); LN 03M74-01 SN (B)(4)